# SDR IPXA2M74890

- Difficulty date: July 29, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING STRINGER NR 9 CRACKED AT FUEL ACCES PANEL 538AB FWD SIDE.     REPAIRED LT WING STRINGER NR 9 INSIDE FUEL ACCESS PANEL 538AB FWD SIDE REF SRM 57-00-03, FIG 202, REP, REV 49.
